# SDR USAA061243

- Difficulty date: October 19, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE ENTRY CUTOUT, CRACK IN LOWER END OF CUTOUT STA 947 S11R.  REMOVED DAMAGED, INSTALLED REPAIR PARTS IAW SRM 51-70-11, DEFECT SIZE: .175 INCH.
